# SDR AALA20010468

- Difficulty date: March 12, 2001
- Submitted: May 9, 2001
- Operation: Air carrier
- Aircraft: N869AA
- Make and model: Boeing 727223
- Aircraft serial: 21374
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHT AT ROW 17 DIM.  REPAIRED EMERGENCY EXIT LIGHT CONNECTOR AT ROW 17.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
